Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR NIGHTMARE! zonked

Posted by SLS on August 24, 2009, at 15:32:07

In reply to Effexor XR NIGHTMARE!, posted by zonked on August 24, 2009, at 14:33:40

> First, let me say, I have been on Effexor XR 150 for the last 3-4 weeks, and 75 before that. 75 was tolerable, noticed mild improvement, but 150 is HELL. And it didn't start at first! Only within the last week or two.

If it were me, I would declare it a failed trial and discontinue the Effexor. Ideally, you can call your doctor and tell him that you just can't go on like this anymore, and ask him how he wants you to discontinue the drug. Calling him should preserve your rapport with him. Hopefully, the withdrawal effects will be mild in comparison to your adverse anxiogenic reaction. Some people don't even have withdrawals with Effexor. Regardless, you gotta do what you gotta do. Just try not to combine alcohol and Klonopin. I know you know that.

I wish I could help more.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:913877
URL: http://www.dr-bob.org/babble/20090818/msgs/913890.html